Posted by: Diane | 2010-01-19


My 83 yr old mother suffers from Candida on her tongue. She used medication prescribed by a medical dr - it improves, but worsens again after stopping the meds. She uses probiotics 2 x day, but it has not cleared yet. What else can she use? She feels very self-conscious because of the white fury layer on her tongue - she hardly ever laughs now.Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health


candida on the tongue can be a symptom of the digestive tract. She needs to use a probiotic like Amipro or FoodState. open the capsule, use with a bit of water and swirl in mouth. use also Max Caprilic acid (lower dosages due to age). avoid all wheat and sugar for at least one month to clear the Candida.

Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.